«Саратовский научно-медицинский журнал» » Архив номеров » Volume 7, issue 4 » Публикация

Поделиться публикацией:
Опубликовать в блог:
Опубликовано 2011-12-25 Опубликовано на SciPeople2012-04-23 14:40:06 ЖурналSaratov Journal of Medical Scientific Research


New method of surgical treatment of patients with recurrent ingrown nail
Kolsanov A.M., Kondulukov A.N. New method of surgical treatment of patients with recurrent ingrown nail // Saratov Journal of Medical Scientific Research, Vol. 7, Issue 4, 2011, pp. 965-968
Аннотация The article discusses the surgical treatment of ingrown nail in patients with recurrent disease. The advantages of a new method of operation have been explained in the article. It gives a detailed description of the operation. The clinical and additional methods of research have confirmed the fact that a new operation reduces the wound healing period and the number of ingrown nail recurrences
Ключевые слова публикации:
     

Комментарии

Вам необходимо зайти или зарегистрироваться для комментирования
Этот комментарий был удален
Этот комментарий был удален
Этот комментарий был удален